Previous Articles     Next Articles

On Existence and Uniqueness of Random Impulsive Differential Equations

ZHANG Shuorui , SUN Jitao   

  1. Department of Mathematics, Tongji University, Shanghai 200092, China.
  • Online:2016-04-25 Published:2016-03-24

ZHANG Shuorui,SUN Jitao. On Existence and Uniqueness of Random Impulsive Differential Equations[J]. Journal of Systems Science and Complexity, 2016, 29(2): 300-314.

This paper studies existence and uniqueness for random impulsive differential equations. The authors first generalize a random fixed point theorem of Schaefer’s type. Then the authors shall rely on the generalized Schaefer’s type random fixed point theorem to discuss the existence of the system. In addition, the authors study the existence and uniqueness of random impulsive differential equations by applying random Banach fixed point theorem and obtain some less conservative results. Finally, an example is given to illustrate the effectiveness of the results.

No related articles found!
Viewed
Full text


Abstract